ON THE CONJECTURE OF KOSNIOWSKI

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 232
  • Download : 0
The aim of this paper is to address some results closely related to the conjecture of Kosniowski about the number of fixed points on a unitary S-1-manifold with only isolated fixed points. More precisely, if certain S-1-equivariant Chern characteristic number of a unitary S-1-manifold M is non-zero, we give a sharp (in certan cases) lower bound on the number of isolated fixed points in terms of certain integer powers in the S-1-equivariant Chern number. In addition, we also deal with the case of oriented unitary T-n-manifolds.
Publisher
INT PRESS BOSTON, INC
Issue Date
2012-06
Language
English
Article Type
Article
Keywords

FIXED-POINTS; MANIFOLDS

Citation

ASIAN JOURNAL OF MATHEMATICS, v.16, no.2, pp.271 - 278

ISSN
1093-6106
URI
http://hdl.handle.net/10203/102598
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0